×

zbMATH — the first resource for mathematics

Application de l’étude de certaines formes linéaires aléatoires au plongement d’espaces de Banach dans des espaces \(L^ p\). (Application of the study of certain linear random forms to the imbedding of Banach spaces into \(L^ p\)-spaces). (French) Zbl 0229.60006

MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
46B09 Probabilistic methods in Banach space theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] B. W. GNEDENKO et A. N. KOLMOGOROV , Limit distributions for sums of independent tandom variables , Addison-Wesley, 1954 . Zbl 0056.36001 · Zbl 0056.36001
[2] M. A. KRASNOSELSKI et YA. B. RUTICKI , Convex functions, Orlicz spaces , Noordhoff, 1961 (Groningen). Zbl 0095.09103 · Zbl 0095.09103
[3] J.-L. KRIVINE , Thèse , Paris, 1967 (à paraître).
[4] W. MATUSZEWSKA , On generalized Orlicz-spaces (Bull. Acad. Sc. Pol., Ser. Sci. math. astronom. phys., vol. 8, 1960 , p. 349-353). MR 23 #A3453 | Zbl 0101.08903 · Zbl 0101.08903
[5] W. MATUSZEWSKA , Regularity increasing functions in connection with L-spaces (Studia Math., vol. 21, 1962 , p. 159-164). · Zbl 0123.30402 · eudml:217031
[6] W. MATUSZEWSKA et ORLICZ , A note on the theory of s-normes spaces and \varphi -integrable functions (Studia Math., vol. 21, 1961 , p. 107-115). Article | MR 26 #6750 | Zbl 0202.39903 · Zbl 0202.39903 · eudml:217013
[7] J. NEVEU , Bases mathématiques du calcul des probabilités , Masson, Paris. Zbl 0137.11203 · Zbl 0137.11203
[8] K. URBANIK , Prediction problems for strictly stationary processes (5^\circ Berkeley Symposium, vol. 2, part I, p. 235-257). MR 35 #7396 | Zbl 0226.60065 · Zbl 0226.60065
[9] K. URBANIK et W. A. WOYCZINSKI , Bull. Acad. Sc. Pol., vol. 15, 1967 , p. 3-11.
[10] J. BRETAGNOLLE et D. DACUNHA-CASTELLE , C. R. Acad. Sc., t. 264, série A, 1967 , p. 877-881. MR 35 #6169 | Zbl 0158.35101 · Zbl 0158.35101
[11] J. BRETAGNOLLE et D. DACUNHA-CASTELLE , C. R. Acad. Sc., t. 265, série A, 1967 , p. 474-477. MR 36 #6918 | Zbl 0178.18804 · Zbl 0178.18804
[12] J. BRETAGNOLLE , D. DACUNHA-CASTELLE et J.-L. KRIVINE , Lois stables et espaces Lp (Ann. Inst. Henri Poincaré, série B, vol. II, n^\circ 3, 1966 , p. 231-263). Numdam | MR 34 #3605 | Zbl 0139.33501 · Zbl 0139.33501 · numdam:AIHPB_1966__2_3_231_0 · eudml:76861
[13] A. PRÉKOPA , On stochastic set functions , I (Acta Math. Ac. Sc. Hungar., vol. 7, 1956 , p. 215-263). MR 20 #4314 | Zbl 0075.29002 · Zbl 0075.29002 · doi:10.1007/BF02028205
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.